# SDR AU981331

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING LOWER SPAR CAP CRACKED VERTICALLY THROUGH THE ANGLE TO THE SECOND OUTBOARD MOUNT BOLT HOLE.  PART TC:  970.
